×

On Downing-Kirk’s theorem. (English) Zbl 1042.47036

The author uses the notion of \(\tau\)-distance introduced by him [ibid. 253, 440–458 (2001; Zbl 0983.54034)] to derive a variant of Caristi’s fixed point theorem [D. Downing and W. A. Kirk, Pac. J. Math. 69, 339–346 (1977; Zbl 0357.47036)]. There is no indication why this result should be interesting.

MSC:

47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banach, S., Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales, Fund. math., 3, 133-181, (1922) · JFM 48.0201.01
[2] Caristi, J., Fixed point theorems for mappings satisfying inwardness conditions, Trans. amer. math. soc., 215, 241-251, (1976) · Zbl 0305.47029
[3] Downing, D.; Kirk, W.A., A generalization of Caristi’s theorem with applications to nonlinear mapping theory, Pacific J. math., 69, 339-346, (1977) · Zbl 0357.47036
[4] Ekeland, I., On the variational principle, J. math. anal. appl., 47, 324-353, (1974) · Zbl 0286.49015
[5] Ekeland, I., Nonconvex minimization problems, Bull. amer. math. soc., 1, 443-474, (1979) · Zbl 0441.49011
[6] Jung, J.S.; Cho, Y.J.; Lee, B.S.; Lee, G.M.; Pathak, H.K., Some nonconvex minimization theorems in complete metric spaces and applications, Panamer. math. J., 7, 35-45, (1997) · Zbl 0918.47047
[7] Kada, O.; Suzuki, T.; Takahashi, W., Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japon., 44, 381-391, (1996) · Zbl 0897.54029
[8] Kim, T.H.; Kim, E.S.; Shin, S.S., Minimization theorems relating to fixed point theorems on complete metric spaces, Math. japon., 45, 97-102, (1997) · Zbl 0872.47028
[9] Shioji, N.; Suzuki, T.; Takahashi, W., Contractive mappings, Kannan mappings and metric completeness, Proc. amer. math. soc., 126, 3117-3124, (1998) · Zbl 0955.54009
[10] Suzuki, T., Several fixed point theorems in complete metric spaces, Yokohama math. J., 44, 61-72, (1997) · Zbl 0882.47039
[11] Suzuki, T., Generalized distance and existence theorems in complete metric spaces, J. math. anal. appl., 253, 440-458, (2001) · Zbl 0983.54034
[12] Suzuki, T.; Takahashi, W., Fixed point theorems and characterizations of metric completeness, Topol. methods nonlinear anal., 8, 371-382, (1996) · Zbl 0902.47050
[13] Takahashi, W., Existence theorems generalizing fixed point theorems for multivalued mappings, (), 397-406 · Zbl 0760.47029
[14] Tataru, D., Viscosity solutions of hamilton – jacobi equations with unbounded nonlinear terms, J. math. anal. appl., 163, 345-392, (1992) · Zbl 0757.35034
[15] Ume, J.S., Some existence theorems generalizing fixed point theorems on complete metric spaces, Math. japon., 40, 109-114, (1994) · Zbl 0813.47074
[16] Zhong, C.-K., On Ekeland’s variational principle and a minimax theorem, J. math. anal. appl., 205, 239-250, (1997) · Zbl 0870.49015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.